# SDR 9626809986

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113317
- Condition: Low Battery
- Location: Service Door
- Part time: 5,285 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD SERVICE DOOR EVACUATION SLIDE WITH LOW BATTERY.  REPLACED SLIDE.
